Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Semilinear hyperbolic functional equations

Tom 101 / 2014

László Simon Banach Center Publications 101 (2014), 207-224 MSC: Primary 35L71; Secondary 35R10. DOI: 10.4064/bc101-0-16

Streszczenie

We consider second order semilinear hyperbolic functional differential equations where the lower order terms contain functional dependence on the unknown function. Existence and uniqueness of solutions for $t\in (0,T)$, existence for $t\in (0,\infty )$ and some qualitative properties of the solutions in $(0,\infty )$ are shown.

Autorzy

  • László SimonInstitute of Mathematics
    L. Eötvös University
    Pázmány P. sétány 1/c
    1117 Budapest, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek